Im very concerned I may have done something totally against my true character. I have OCD and a complex personality disorder. I have a huge problem of creating stuff in my head, stuff that feels so real, that I have a fear of touching people in an inappropriate way and even feeling sometimes as if I had. Thats how strong the creations are. What I'm struggling with now is that I'm having thoughts that I may have harmed someone and blocked it out for 2 years or so ago and that I may have done something that is disgusting to me. But, is it possible that, in a dissociative state, I could have done this and then blocked it out? The memory is now in step by step detail of what I think happened. HOW do I know if this awful thing really happened or I'm just creating it?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.